# SDR KCSA061023

- Difficulty date: March 23, 2006
- Submitted: March 26, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK STRAP CORRODED AT BS 517, RBL 33.  REPLACED STRAP IAW B747 SRM 53-10-05 FIG 33.
